# SDR COMA9610410

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6110 · Propeller Assembly
- Part: Pitchlock Screw
- Part number: 7845191
- Condition: Failed
- Location: Prop Actuator
- Component: 7902015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER ASSEMBLY WAS ORIGINALLY REMOVED FOR ENGINE RELATED MAINTENANCE.  ONCE REMOVED, THE ACTUATOR PITCHLOCK SCREW FEATHER STOP TAB WAS FOUND TO BE DISPLACED APPROXIMATELY .125 INCH.  PITCHLOCK SCREW WAS REMOVED FROM SERVICE AND RETURNED TO MANUFACTURER.
